# SDR HNAA2021041200136

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,886 hours, 44,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  635, FOUL ODOR IN COCKPIT ON TAKE OFF AND LANDING.  SMELL DISSIPATED AFTER 2 OR 3 MINUTES.  - CAPTAIN SAID SMELL ONLY IN COCKPIT AND FLIGHT ATTENDANT DIDN'T SMELL ANYTHING IN CABIN.  FACT  11APR21  16:14  PERFORMED VISUAL INSPECTION OF ENGINES, NO OIL LEAK OR ODOR NOTED.  PERFORMED VISUAL INSPECTION OF PACK 1 AND 2 NO EXTERNAL LEAKS OR ODORS NOTED.  RAN ENGINES TO T/O POWER WITH PACKS 1 AND 2 ON WITH CREW.  NO ABNORMAL ODORS NOTED.  AC OK FOR SERVICE AT THIS TIME.
